# SDR USAA2009102992939

- Difficulty date: September 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 601, S17L + 5 INCHES.  REPAIRED FUSELAGE FRAME AT BS 601, S17L + 5 INCHES IAW EA 132536.
